Publication Type:

Journal Article

Source:

Applied Mathematics E-Notes, Volume 7, p.42–49 (2007)

Abstract:

Let Ωn denote the set of all nxn doubly stochastic matrices. A matrix B ∈ Ωn is said to be a star matrix if per(αB + (1 − α)A) ≤ α perB + (1 − α)perA, for all A ∈ Ωn and for all α ∈ [0, 1]. In this paper we derive a necessary condition for a star matrix to be in Ωn, and a partial proof of the star conjecture: The direct sum of two star matrices is a star matrix.

Cite this Research Publication

S. Maria Arulraj and Dr. Somasundaram K., “Star Matrices: Properties And Conjectures”, Applied Mathematics E-Notes, vol. 7, pp. 42–49, 2007.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS